# SDR EIA2004058

- Difficulty date: July 20, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EA HOLES HAVE BREAK-UP CONDITION ON CENTER OF STRINGER END FITTING NR 23 AT THE END OF BS 1241 AFT 4H SIDE.  REMOVED AND INSTALLED NEW END FITTING PER B747 SRM 51-30-02 PAGES 8-9 AT BS 1241 STR 23L.  FABRICATED AND INSTALLED NEW STR NR 23L AT BS 1241-1265 PER B747 SRM 51-30-02 PAGES 8-9.  FABRICATED AND INSTALLED NEW INTERCOSTAL WEB AT BS 1241-1258 STR 23L PER B747 51-30-01 PAGES 2-3 AND B747 SRM 51-30-02 PAGES 8-9.
